# SDR YENA201705090361

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 46,521 hours, 16,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT SYSTEMS ARE ON WITH EMERGENCY EXIT LIGHT SWITCH IN ARM.  ATTEMPTED RESET IN ALL POSITIONS BUT STILL INOPERATIVE.  R & R EMERGENCY LIGHT SWITCH IAW ESPM 20-48-00, OP CHECKED GOOD, & TSM 33-51-00.
